# SDR SWAA2024061702570

- Difficulty date: May 3, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AFT FACE BS 500D AT LEVEL STR 28R AT FWD CARGO COMPARTMENT 2024-295388<[01] REPLACED SUPPORT ANGLE LOCATED ON AFT FACE BS 500D AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02-0G AND DWG 143A7902 SHEET 126 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED ON AFT FACE BS 500D AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02-0G AND DWG 143A7902 SHEET 126 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED ON AFT FACE BS 500D AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02-0G AND DWG 143A7902 SHEET 126 REV A SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED ON AFT FACE BS 500D AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02-0G AND DWG 143A7902 SHEET 126 REV A SEE INDIVIDUAL SIGN OFF BELOW RII VERIFIED
